Vijayagovindan, GV and Jayannavar, AM and Kumar, N (1987) Electric-field-dependent average resistance and the resistance fluctuation in one-dimensional disordered systems. In: Physical Review B, 35 (4). 2029 - 2032.
5.pdf - Published Version
Restricted to Registered users only
Download (490Kb) | Request a copy
Following an invariant-imbedding approach, we obtain analytical expressions for the ensemble-averaged resistance (ρ) and its Sinai’s fluctuations for a one-dimensional disordered conductor in the presence of a finite electric field F. The mean resistance shows a crossover from the exponential to the power-law length dependence with increasing field strength in agreement with known numerical results. More importantly, unlike the zero-field case the resistance distribution saturates to a Poissonian-limiting form proportional to A‖F‖exp(-A‖F‖ρ) for large sample lengths, where A is constant.
|Item Type:||Journal Article|
|Additional Information:||copy right of this article belongs to The American Physical Society.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Physics|
|Date Deposited:||31 Jul 2009 03:08|
|Last Modified:||19 Sep 2010 05:38|
Actions (login required)